| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
CONTEMPORARY MATHEMATICAL SCIENCES

Online Edition, Vol. 3, 2008, no. 5-8


A. Arzu Ari, H. Aygun
      Strong compactness and P-closedness in smooth L-fuzzy topological spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 199-212.

Lin Jin
      Application of variational iteration method to the fifth-order KdV equation
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 213-221.

Huajun Zhang
      Two linear transformations preserving Log-concavity
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 223-228.

H. Galeana-Sanchez, L. Pastrana-Ramirez
      Extending digraphs to digraphs with (without) k-kernel
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 229-243.

M. T. K. Abbassi, G. Calvaruso
      The curvature tensor of g-natural metrics on unit tangent sphere bundles
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 245-258.

P. Vijayaraju, R. Hemavathy
      Common fixed point theorem for generalized asymptotically nonexpansive, uniformly non-commuting mappings in a nonstarshaped domain
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 259-268.

Jianwei Chen, Kim-Hung Li, Changyong Feng
      Bayesian computation and adaptive control for dynamic linear system
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 269-284.

K. Lamrini Uahabi
      The fractal dimension of the family of trinomial arcs G(p,k,r,n)
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 285-292.

E. Salari, K. Eshghi
      An ACO algorithm for the graph coloring problem
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 293-304.

H. Sahleh, A. G. Sanatee
      Embedding of the fundamental topological group in the inverse limit of discrete groups
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 305-310.

A. Taghavi, E. Dadar
      Range-preserving maps on operator algebras
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 311-317.

B. Bailey
      Covering properties related to special base properties
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 319-326.

A. Pekin
      On imaginary quadratic fields whose class numbers are divisible by 3
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 327-329.

A. Altay Ugur, M. Diker
      An approach for the Stone-Cech type compactifications of plain texture spaces
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 331-337.

Mao-Ting Chien, H. Nakazato
      The q-numerical range of unitarily irreducible 3-by-3 matrices
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 339-355.

M. Jellali, M. Mkaouar, K. Scheicher
      Purely periodic \beta-expansions with Pisot unit bases over Laurent series
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 357-369.

S. Gumus, C. Yildiz
      On the fuzzy sheaf of the groups formed by fuzzy topological groups
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 371-381.

N. Jafari Rad
      Results on total restrained domination in graphs
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 383-387.

N. Simsek, V. Karakaya
      Structure and some geometric properties of generalized Cesaro sequence space
      Int. Journal of Contemp. Math. Sciences, Vol. 3, 2008, no. 5-8, 389-399.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |